Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Dec 27, 2005, 4:23 AM CST for 35 counties in Texas. It took effect at Dec 27, 2005, 10:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2005, 4:23 AM CST (10:23 UTC)
- In effect from
- Dec 27, 2005, 10:00 AM CST
- Expired
- Dec 27, 2005, 8:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 35 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 9 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3890 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 271023 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 423 AM CST TUE DEC 27 2005 ...WIND ADVISORY FOR THE WESTERN TWO-THIRDS OF NORTH TEXAS TODAY... .LOW PRESSURE OVER THE CENTRAL PLAINS WILL INTENSIFY AND MOVE EAST TODAY. AS A RESULT...SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH IN THE ADVISORY AREA LATER TODAY...WITH GUSTS TO 40 MPH POSSIBLE. THE WIND ADVISORY IS IN EFFECT FOR THAT PORTION OF NORTH TEXAS WEST OF A LINE FROM PARIS TO CORSICANA TO KILLEEN. TXZ091>095-100>106-115>121-129>134-141>146-156>159-271830- /O.NEW.KFWD.WI.Y.0015.051227T1600Z-051228T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 423 AM CST TUE DEC 27 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS TO 40 MPH DURING THE AFTERNOON HOURS. WINDS WILL DIMINISH LATER THIS EVENING TO 10 TO 20 MPH. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 07/BB
2 follow-up statements
000 WWUS74 KFWD 271832 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1232 PM CST TUE DEC 27 2005 ...WIND ADVISORY FOR THE WESTERN TWO-THIRDS OF NORTH TEXAS TODAY... .LOW PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO INTENSIFY AND MOVE EAST TODAY. AS A RESULT...SOUTHWEST TO WEST WINDS WILL BE 20 TO 30 MPH IN THE ADVISORY AREA THIS AFTERNOON...WITH GUSTS TO 40 MPH POSSIBLE. THE WIND ADVISORY IS IN EFFECT FOR THAT PORTION OF NORTH TEXAS WEST OF A LINE FROM PARIS TO CORSICANA TO KILLEEN. TXZ091>095-100>106-115>121-129>134-141>146-156>159-280200- /O.CON.KFWD.WI.Y.0015.000000T0000Z-051228T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1232 PM CST TUE DEC 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS TO 40 MPH THIS AFTERNOON. WINDS WILL DIMINISH LATER THIS EVENING TO 10 TO 20 MPH. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 280226 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 826 PM CST TUE DEC 27 2005 ...WIND ADVISORY EXPIRED AT 8 PM... TXZ091>095-100>106-115>121-129>134-141>146-156>159-280330- /O.EXP.KFWD.WI.Y.0015.000000T0000Z-051228T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 826 PM CST TUE DEC 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY THAT WAS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS EXPIRED AT 8 PM CST. WEST TO NORTHWEST WINDS WILL AVERAGE 10 TO 15 MPH FOR THE REST OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 27, 3:50 AM CST, 33 minutes earlier.
Area forecast discussion, Dec 27, 3:50 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CST TUE DEC 27 2005 .DISCUSSION... NO SIGNIFICANT CHANGES IN OUR FORECAST. CONTINUED HOT AND DRY CONDITIONS ALONG WITH GUSTY WINDS WILL WARRANT A CWA-WIDE RED FLAG WARNING TODAY...ALONG WITH A WIND ADVISORY OVER THE WESTERN TWO THIRDS...ROUGHLY WEST OF A BONHAM...CORSICANA...TEMPLE LINE. THE GUSTY...DRY AND WARM WEST WINDS WILL PROVIDE US ANOTHER ROUND OF RECORD HIGH TEMPS TODAY OVER THE WESTERN HALF OF THE REGION...NOT TYPICAL FOR LATE DECEMBER. FOR NOW IT APPEARS THAT 2005 WILL BECOME THE FIFTH DRIEST YEAR ON RECORD...MORE REMINISCENT OF THE 1950S...WITH NO RAIN EXPECTED THROUGH THE REMAINDER OF THE MONTH/YEAR. THERE IS A SLIGHT CHANCE OF RAIN FRIDAY IN THE EAST BUT THE CHANCES ARE SLIM. SINCE IT IS ALREADY IN THE FORECAST...WILL LEAVE IT IN FOR NOW BUT MY CONFIDENCE IS LOW. IN THE EXTENDED THERE IS NO CHANGE IN OUR PATTERN. PERIODIC PASSAGES OF COLD FRONTS BUT NO SIGNIFICANT MOISTURE RETURN TO AID IN THE DEVELOPMENT OF RAIN. AND TO ADD TO THE MIX...WARMER THAN NORMAL TEMPS WITH NO ARCTIC INTRUSIONS SEEN ON THE HORIZON. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 47 70 43 / 10 10 0 0 WACO, TX 82 46 70 43 / 0 0 0 0 PARIS, TX 79 46 64 39 / 10 10 0 0 DENTON, TX 82 46 68 41 / 10 10 0 0 MCKINNEY, TX 82 47 68 41 / 10 10 0 0 DALLAS, TX 82 48 69 43 / 10 10 0 0 TERRELL, TX 80 49 70 43 / 10 10 0 0 CORSICANA, TX 81 49 71 43 / 10 10 0 0 TEMPLE, TX 82 47 73 43 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TUESDAY TO 8 PM TUESDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ135-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148- TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. WIND ADVISORY FROM 10 AM TUESDAY TO 8 PM TUESDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121- TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-TXZ143- TXZ144-TXZ145-TXZ146-TXZ156-TXZ157-TXZ158-TXZ159. && 09/42
Hazardous weather outlook, Dec 26, 7:35 PM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 735 PM CST MON DEC 26 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 735 PM CST MON DEC 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING IS IN EFFECT 10 AM THROUGH 8 PM TUESDAY... NORTHWEST OF CAMERON...CORSICANA...CANTON LINE DUE TO STRONG SOUTHWEST TO WEST WINDS AND VERY LOW HUMIDITIES. TO THE SOUTHEAST OF OF THIS LINE...A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.